Transport economies of scale and firm location
Bibliographic Data
| ID | 11285140 |
|---|---|
| Authors | Shaofeng Xu (0000-0002-4614-0637, Bank of Canada, corresponding author) |
| Year | 2013 |
| Volume | 66 |
| Issue | 3 |
| Pages | 337-345 |
| Publication date | 2013-11-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Mathematical Social Sciences (JOURNAL) |
| Journal identifiers | ISSN: 0165-4896 • E-ISSN: 1879-3118 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/j.mathsocsci.2013.07.004 |
| OpenAlex | W2063989849 |
| Language | EN |
| Citations received | 2 |
| References cited | 24 |
Business · Economic geography · Economics · Economies of scale · Economy · Geography · Microeconomics · Scale (ratio · Aviation Industry Analysis and Trends · Regional Economics and Spatial Analysis · Urban and Freight Transport Logistics
| Citations per year | 0.33 |
|---|---|
| Citation span | 2020 - 2024 (5) |
| Highly cited | No |